# SDR ASAA2017120422756

- Difficulty date: December 4, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 40,977 hours, 12,216 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250254020
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 ENGINE TREND DATA SHOWS EGT INDICATION TO HAVE GREATER THAN EXPECTED SCATTER. INDICATION ERRORS ARE STILL SUSPECT. GROUNDED - YES. REMOVED AND REPLACED CJ10 CORE ENG HARNESS PER TECH SERVICE REQUEST USING B737-800 AMM 73-21-06-000-803-F00. OPS TEST PASSED PER AMM 73-21-06-400-803-F00.
